# SDR SWAA2015030537145

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 24,574 hours, 14,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD & FWD OTBD HOLE SEAT TRACK CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW EA & ACO.
